Academic Journal of Applied Mathematical Sciences

Online ISSN: 2415-2188
Print ISSN: 2415-5225

Quarterly Published (4 Issues Per Year)


Volume 3 Number 3 March 2017

On The Stability of Third Order Linear Autonomous Neutral Delay Differential Equations

Authors: Ali Fuat Yeni?erioglu ; C?neyt Yazici
Pages: 21-39
A wide class of third order linear autonomous neutral delay differential equations with distributed type delays is considered. Anasymptotic result, a useful exponential estimate of the solutions, a stability criterion are established.